# SDR HALA2009011900029

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 23,753 hours, 4,510 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82550112
- Part serial: 4122
- Condition: Malfunctioned
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, LEFT ENG NO START ON IGNITION NR 1 OR NR 2 OR BOTH ENG VALVE-FUEL ANNUNCIATOR STAYED ON 15 SECONDS AND FUEL FLOW WAS LOWER THAN NORMAL.  REPLACED LT ENGINE FUEL PUMP PER MM TASK 73-11-01 LEAK AND OP CK NML ON NR 1 ENGINE START.
